# SDR DALA2023032702365

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 77,787 hours, 32,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 R1 DOOR WOULD NOT ARM. CORRECTIVE ACTION: ARM DOOR OPS CHECK GOOD PER B757 AMM 52-11. (4111466)
